# SDR DXTA2012121105204

- Difficulty date: December 10, 2012
- Submitted: December 14, 2012
- Operation: Air carrier
- Aircraft: N292QS
- Make and model: Amd FALCON2000
- Aircraft serial: 93
- Aircraft time: 74 hours, 6,961 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock
- Part number: C242450062
- Part serial: H1185
- Condition: Inoperative
- Location: Nlg
- Part time: 11,174 hours, 6,961 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RAISED THE GEAR HANDLE AFTER DEPARTURE, GEAR DID NOT RETRACT.  WE HEARD A LOUD GRINDING NOISE FROM THE NOSE WELL.  JACKED ACFT. HOOKED UP MULE, WITH 1500 PSI, GEAR CAME UP.  ALL 3 IN-TRANSIT LIGHTS REMAINED ON AND GEAR HANDLE FLASHED.  CYCLED GEAR DOWN, ALL 3 GREEN LIGHTS ILLUMINATED. (EL)(DS) REMOVED PRESSURE AND NOSE GEAR STARTED TO DROP. NLG UPLOCK ASSY NOT HOLDING NLG.  FOUND AMM FOR MANUAL RELEASE JAMMED AND WILL NOT MOVE.  R & R NOSE GEAR UPLOCK BOX AND OPS CHECKED GOOD IAW MM 32-22-17-900-801.
